# SDR CAL950483

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58606
- Make and model: Boeing 737524
- Aircraft serial: 27319
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor Target
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

EWR - FLT 1535 - THE NLG RED LIGHT REMAINED ILLUMINATED WHEN GEAR WAS EXTENDED FOR LANIDNG AT IAH.  THE GEAR WAS CYCLED WITH NO CHANGE.  EMERGENCY PROCEDURES WERE FOLLOWED AND A TOWER FLY-BY CONFIRMED THE GEAR WAS EXTENDED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED THE NOSE GEAR SENSOR TARGET IAW MM 32-33-00.  THE NOSE GEAR WAS SWUNG WITH ALL OPERATION AND INDICATIONS CHECKING GOOD.  (X)
